Alert archive / Alabama / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 165, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jul 9, 2016, 4:24 PM CDT for Covington County, Alabama. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2016, 4:24 PM CDT (21:24 UTC)
- Expired
- Jul 9, 2016, 5:15 PM CDT
- In force
- 51 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Covington County, AL
The radar
The Ft Rucker radar (KEOX), 91 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.4 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1321 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1176 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- -6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
511 WUUS54 KMOB 092124 SVRMOB ALC039-092215- /O.NEW.KMOB.SV.W.0165.160709T2124Z-160709T2215Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MOBILE AL 424 PM CDT SAT JUL 9 2016 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN COVINGTON COUNTY IN SOUTH CENTRAL ALABAMA... * UNTIL 515 PM CDT * AT 424 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ANDALUSIA... MOVING EAST AT 15 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * LOCATIONS IMPACTED INCLUDE... ANDALUSIA...OPP AND HEATH. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3122 8653 3140 8652 3142 8620 3117 8619 TIME...MOT...LOC 2124Z 272DEG 13KT 3132 8644 HAIL...<.75IN WIND...60MPH $$
2 follow-up statements
771 WWUS54 KMOB 092153 SVSMOB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 453 PM CDT SAT JUL 9 2016 ALC039-092215- /O.CON.KMOB.SV.W.0165.000000T0000Z-160709T2215Z/ COVINGTON AL- 453 PM CDT SAT JUL 9 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR NORTHEASTERN COVINGTON COUNTY... AT 453 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OPP...AND IS NEARLY STATIONARY. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. LOCATIONS IMPACTED INCLUDE... OPP. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3127 8633 3141 8632 3142 8620 3127 8619 TIME...MOT...LOC 2153Z 245DEG 4KT 3133 8623 HAIL...<.75IN WIND...60MPH $$
946
WWUS54 KMOB 092205
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
505 PM CDT SAT JUL 9 2016
ALC039-092215-
/O.EXP.KMOB.SV.W.0165.000000T0000Z-160709T2215Z/
COVINGTON AL-
505 PM CDT SAT JUL 9 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COVINGTON COUNTY
WILL EXPIRE AT 515 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE
ALLOWED TO EXPIRE.
LAT...LON 3127 8633 3141 8632 3142 8620 3127 8619
TIME...MOT...LOC 2204Z 272DEG 13KT 3133 8623
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 4:03 PM CDT, 21 minutes earlier.
Area forecast discussion, Jul 9, 4:03 PM CDT, 21 minutes before
Area Forecast Discussion National Weather Service Mobile AL 403 PM CDT SAT JUL 9 2016 .NEAR TERM /Now Through Sunday/...Scattered to numerous showers and thunderstorms...some strong to ocnly severe...will continue across the region until just after sunset this evening. The strongest storms will most likely be over interior portions of southwest Alabama...although one or two could occur elsewhere across the fcst area. Models are consistent in showing upper shortwave trof deepening over the southeast states tonight and especially on Sunday...with a weak sfc trof (or weak cold front) moving down into the deep south on Sunday as well. These two features will allow for additional lift over the area...and with the already unstable atmosphere...expect scattered showers to redevelop during the mid to late morning on Sunday...becoming numerous through the course of the afternoon. Just as was the case today...some of the storms could become strong to briefly severe (especially over interior counties)...with damaging wind gusts being the primary threat. Heavy rainfall and small hail will also be possible with the stronger storms. SPC has areas along and north of Highway 84 outlooked with marginally severe storms for Sunday...and this does seem reasonable as we just discussed. Will remain hot on Sunday...but similar to today will likely see max temps (and associated heat indices) closer to midday...then widespread clouds and rain cooled air temper things somewhat during the afternoon. Low temps tonight expected to range from the mid 70s inland to upper 70s at the coast. 12/DS .SHORT TERM /Sunday night Through Tuesday night/...The forecast geo- potential height field pattern aloft is characterized by a deep layer ridge axis positioned from east of the Bahamas...westward across the FL Peninsula into the central Gulf. On the western periphery of this feature...a break in the ridge is noted with an upper trof axis aligned from the Mid-South to the TX Gulf coast. Deep layer moisture with pwat values ranging from 1.7 to 1.9 inches will be more than sufficient...when combined with daytime heating...resultant instability and upper level support from passing mid-level impulses east of the high level trof axis to initiate increased coverage of storms during the course of each day...both Monday and Tuesday. Some of the storms can become locally strong...producing brief strong wind gusts in excess of 40 MPH...frequent lightning and locally heavy rains. As far as severe weather...although lower level wind profiles are weak...the amount of daytime instability to be present does support the potential of a few larger and more pronounced storm updrafts. This could result in a localized damaging wind threat in excess of 60 MPH upon collapse of these cores. Storms that carry over from the afternoon into the evening over the land zones are forecast to be decreasing in coverage as the environment stabilizes. .LONG TERM /Wednesday Through Saturday/...Upper trof over the Lower MS River Delta is forecast to weaken and eject eastward through the end of next week...allowing upper ridge to become re-established over the southern plains and northern Gulf of Mexico. Isolated to scattered showers and thunderstorms will continue to occur each day across the entire forecast area through the long term...again peaking during the maximum heating hours of the afternoon and early evening when instability is greatest. Very little change in temperatures. Daytime highs to continue to range from 90 to 95 degrees inland areas with upper 80s to lower 90s at the beaches. Low temperatures to range in the mid 70s inland areas. Upper 70s to lower 80s along the beaches. /10 && .MARINE...A persistent ridge of high pressure will continue to stretch from the western Atlantic into the central Gulf of Mexico through the upcoming week. With this pattern...a light to occasionally moderate mainly southwest wind flow will persist. Little change in seas expected this week. Scattered to numerous showers and storms Sunday and Monday...gradually decreasing in coverage later in the period. 12/DS && .PRELIMINARY POINT TEMPS/POPS... Mobile 76 92 76 91 / 20 60 30 50 Pensacola 79 90 80 90 / 20 60 30 30 Destin 80 90 81 90 / 20 50 20 30 Evergreen 74 93 73 92 / 20 70 30 50 Waynesboro 74 92 73 91 / 20 70 40 50 Camden 74 92 73 92 / 20 60 40 50 Crestview 76 92 73 93 / 20 60 20 30 && .MOB Watches/Warnings/Advisories... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: http://weather.gov/mob
Hazardous weather outlook, Jul 9, 5:38 AM CDT, 10 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 538 AM CDT SAT JUL 9 2016 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-101045- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 538 AM CDT SAT JUL 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE REGION THROUGH THIS AFTERNOON. A FEW STORMS COULD BECOME BRIEFLY STRONG TO MARGINALLY SEVERE...ACCOMPANIED WITH STRONG WIND GUSTS... FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND LOCALLY HEAVY RAINFALL. HOT AND HUMID CONDITIONS WILL CONTINUE THROUGH EARLY THIS EVENING... WITH HEAT INDICES RANGING BETWEEN 100 AND 105 DEGREES ACROSS THE REGION BEGINING LATER THIS MORNING CONTINUING THROUGH EARLY THIE EVENING. SOME LOCALIZED READINGS BETWEEN 105 AND 108 IN A FEW LOCATIONS WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE REGION EACH DAY THROUGH NEXT WEEK. A FEW STORMS COULD BECOME BRIEFLY STRONG TO MARGINALLY SEVERE...ACCOMPANIED WITH STRONG WIND GUSTS...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND LOCALLY HEAVY RAINFALL. HOT AND HUMID CONDITIONS WILL CONTINUE THROUGH NEXT WEEK WITH HEAT INDICES RANGING BETWEEN 100 AND 105 DEGREES THROUGH SUNDAY...THEN SLIGHTLY LOWER THROUGH THE REMAINDER OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH FRIDAY. GMZ630>635-650-655-670-675-101045- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 538 AM CDT SAT JUL 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT WINDS AND WAVES WILL BE HIGHER NEAR ISOLATED TO SCATTERED THUNDERSTORMS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WIND AND WAVES WILL BE HIGHER NEAR SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH MUCH OF NEXT WEEK.
In the hours before
Special weather statement, Jul 9, 2:57 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
257 PM CDT SAT JUL 9 2016
ALZ055-056-092100-
MONROE AL-CONECUH AL-
257 PM CDT SAT JUL 9 2016
...STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING COUNTIES...NORTH
CENTRAL CONECUH AND NORTHEASTERN MONROE COUNTIES UNTIL 400 PM CDT...
AT 256 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED NEAR PETERMAN...OR
9 MILES NORTH OF MONROEVILLE...MOVING EAST AT 25 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
PETERMAN AND BEATRICE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3169 8690 3162 8690 3152 8751 3176 8751
3183 8718 3183 8693
TIME...MOT...LOC 1956Z 255DEG 23KT 3167 8733Special weather statement, Jul 9, 3:00 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 300 PM CDT SAT JUL 9 2016 ALZ056-059-092100- ESCAMBIA AL-CONECUH AL- 300 PM CDT SAT JUL 9 2016 ...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES... SOUTHWESTERN CONECUH AND NORTH CENTRAL ESCAMBIA COUNTIES UNTIL 400 PM CDT... AT 300 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED NEAR I65 AND AL 113...OR 13 MILES NORTHWEST OF BREWTON. THIS STORM WAS NEARLY STATIONARY. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BREWTON...EAST BREWTON AND I65 AND AL 113. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3112 8735 3134 8735 3135 8706 3107 8704 TIME...MOT...LOC 2000Z 252DEG 4KT 3126 8722
Special weather statement, Jul 9, 3:27 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
327 PM CDT SAT JUL 9 2016
ALZ056-059-092115-
ESCAMBIA AL-CONECUH AL-
327 PM CDT SAT JUL 9 2016
...STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHEASTERN CONECUH AND NORTHEASTERN ESCAMBIA COUNTIES UNTIL 415 PM
CDT...
AT 326 PM CDT...THE STRONG THUNDERSTORMS WERE LOCATED NEAR
CASTLEBERRY...OR 7 MILES SOUTHWEST OF EVERGREEN...MOVING EAST AT 15
MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
EVERGREEN...CASTLEBERRY AND I65 AND US 84.
LAT...LON 3115 8715 3141 8720 3152 8678 3142 8671
3115 8670
TIME...MOT...LOC 2026Z 263DEG 15KT 3135 8703Special weather statement, Jul 9, 3:36 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
336 PM CDT SAT JUL 9 2016
ALZ058-092115-
CRENSHAW AL-
336 PM CDT SAT JUL 9 2016
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHERN CRENSHAW COUNTY UNTIL 415 PM CDT...
AT 335 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED OVER HIGHLAND
HOME...OR 13 MILES EAST OF FORT DEPOSIT...MOVING SOUTHEAST AT 15 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PETREY...HIGHLAND HOME AND LAPINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3186 8618 3167 8645 3183 8644 3196 8644
3197 8643 3197 8641 3199 8641 3205 8633
3205 8630 3197 8630 3197 8620 3196 8619
3190 8617
TIME...MOT...LOC 2035Z 318DEG 12KT 3195 8635Special weather statement, Jul 9, 4:04 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 404 PM CDT SAT JUL 9 2016 FLZ203-205-092145- SANTA ROSA INLAND FL-OKALOOSA INLAND FL- 404 PM CDT SAT JUL 9 2016 ...STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING COUNTIES...EAST CENTRAL SANTA ROSA AND NORTHERN OKALOOSA COUNTIES UNTIL 445 PM CDT... AT 404 PM CDT...THE STRONG THUNDERSTORMS WERE LOCATED NEAR BAKER...OR 10 MILES WEST OF CRESTVIEW...MOVING SOUTHEAST AT 15 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CRESTVIEW AND BAKER. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3071 8696 3088 8683 3083 8647 3052 8659 TIME...MOT...LOC 2104Z 293DEG 13KT 3073 8676
Special weather statement, Jul 9, 4:14 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 414 PM CDT SAT JUL 9 2016 ALZ056>060-092145- BUTLER AL-CRENSHAW AL-COVINGTON AL-ESCAMBIA AL-CONECUH AL- 414 PM CDT SAT JUL 9 2016 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING COUNTIES...SOUTHEASTERN CONECUH...CRENSHAW...COVINGTON...EASTERN BUTLER AND NORTHEASTERN ESCAMBIA COUNTIES UNTIL 445 PM CDT... AT 414 PM CDT...THE STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF RUTLEDGE TO 8 MILES SOUTHWEST OF RED LEVEL...AND MOVING EAST AT 30 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... ANDALUSIA...OPP...LUVERNE...BRANTLEY...MCKENZIE...RIVER FALLS...RED LEVEL... RUTLEDGE...DOZIER...HEATH...GANTT AND PETREY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3122 8692 3189 8653 3195 8620 3108 8621 TIME...MOT...LOC 2114Z 267DEG 26KT 3183 8638 3136 8674
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 11:20 AM CDT | Special Weather Statement | MOB | Wilcox | 25 min |
| Jul 9, 1:01 PM CDT | Special Weather Statement | MOB | Choctaw, Clarke | 44 min |
| Jul 9, 1:25 PM CDT | Special Weather Statement | MOB | Washington | 50 min |
| Jul 9, 1:40 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Washington | 35 min |
| Jul 9, 1:46 PM CDT | Special Weather Statement | MOB | Clarke | 44 min |
| Jul 9, 1:49 PM CDT | Special Weather Statement | MOB | Choctaw | 41 min |
| Jul 9, 2:17 PM CDT | Special Weather Statement | MOB | Monroe | 28 min |
| Jul 9, 2:43 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Monroe | 32 min |
| Jul 9, 2:57 PM CDT | Special Weather Statement | MOB | Monroe | 63 min |
| Jul 9, 3:00 PM CDT | Special Weather Statement | MOB | Escambia | 60 min |
| Jul 9, 3:27 PM CDT | Special Weather Statement | MOB | Conecuh | 48 min |
| Jul 9, 3:36 PM CDT | Special Weather Statement | MOB | Crenshaw | 39 min |
| Jul 9, 4:10 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 35 min |
| Jul 9, 4:14 PM CDT | Special Weather Statement | MOB | Covington, Crenshaw | 31 min |
| Jul 9, 4:51 PM CDT | Special Weather Statement | MOB | Covington | 39 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.